# SDR CALA2025070906378

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 36,219 hours, 13,228 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2020-16-51 HAS BEEN ISSUED TO ADDRESS THE ENGINE BLEED AIR 5T H STAGE CHECK VALVE.   C/W 5TH STAGE VALVE INSPECTION ON #1 ENGINE, REPLACED DEFECTIVE VALVE, IAW AMM 36-11-02 AND EA 3611-01438 REV B.  COMPLETED VALVE, CHECK, F.  THIS ENTRY TO REPORT 5TH STAGE FAILED TEST PER AD2020-16-51
